# SDR DALA2015033002519

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CORNER FITTING FRAME 68 RT AT AFT GALLEY AREA, MEASURES APPROXIMATELY L:1", W:0.437", D:0.002".   REPLACED CORNER FITTING AT FRAME 68 RT AFT GALLEY AREAS IAW SRM 51-72-11 AND DWG D534-80019.
